Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard


IMPACT FACTOR 2018: 0.789

CiteScore 2018: 0.73

SCImago Journal Rank (SJR) 2018: 0.329
Source Normalized Impact per Paper (SNIP) 2018: 0.908

Mathematical Citation Quotient (MCQ) 2018: 0.53

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 19, Issue 4

Issues

Corrigendum to the paper “On surfaces with two apparent double points”

Ciro Ciliberto
  • Corresponding author
  • Dipartimento di Matematica, Università di Roma Tor Vergata, Via della Ricerca Scientifica, 00173 Roma, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Francesco Russo
  • Dipartimento di Matematica e Informatica, Università di Catania, Cittá Universitaria, Viale Andrea Doria 6, 95125 Catania, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2019-06-19 | DOI: https://doi.org/10.1515/advgeom-2019-0014

Abstract

In this paper we correct a mistake in [C. Ciliberto, F. Russo, On surfaces with two apparent double points. Adv. Geom. 5 (2005), 223–235].

References

  • [1]

    C. Ciliberto, F. Russo, On surfaces with two apparent double points. Adv. Geom. 5 (2005), 223–235. MR2131817 Zbl 1076.14074Google Scholar

  • [2]

    R. Hartshorne, Algebraic geometry Springer 1977. MR0463157 Zbl 0367.14001Google Scholar

  • [3]

    P. Ionescu, Embedded projective varieties of small invariants. III. In: Algebraic geometry L’Aquila, 1988), volume 1417 of Lecture Notes in Math. 138–154, Springer 1990. MR1040557 Zbl 0709.14023Google Scholar

  • [4]

    C. P. Ramanujam, Supplement to the article “Remarks on the Kodaira vanishing theorem” (J. Indian Math. Soc. (N.S.) 36 (1972), 41–51). J. Indian Math. Soc. N.S. 38 (1974), 121–124 (1975). MR0393048 Zbl 0368.14005Google Scholar

About the article

Received: 2019-01-27

Published Online: 2019-06-19

Published in Print: 2019-10-25


Communicated by: the managing editors


Citation Information: Advances in Geometry, Volume 19, Issue 4, Pages 573–575, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2019-0014.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in